The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
I am against putting things in your body but since i'm in my child bearing years i do not want any surprises. I asked my gyno for a birth control with very low hormones since i am very sensitive to them, i noticed a few mood swings but nothing major. My boobs normally are a full C but with the the loestrin fe 24 have gotten fuller, now a D cup and i have developed acne. Its been 3 months since ive been on the pill and the acne seems to getting worse! I have always had great skin, the occasional pimple now and then but never suffered from CYSTIC ACNE :(!!!! Also, In the time i have been on this pill i havnt had a period either. I am currently on the sugar pills and will not continue to use this product.
I've been taking LoEstrin for a little over a year now. Since high school I've always had mild breakouts here and there, but nothing severe at all. I'm going into my third year of college now and I would say my breakouts are the worst they've ever been. They're not horrible, but I've had pretty clear skin most of my life and to have acne now at age 20 is a bit out of the ordinary. The pill does its job for a birth control pill and I have very regular, light periods on it. However, if you're prone to acne, I wouldn't recommend taking this. I am planning to switch to Ortho Tri-cyclen asap.
I am 18 and had light acne. My GYN put me on this to help clear the little acne that I had. What a big mistake! Within two months, I started to break out on my chin. I was put on antibiotics which has not helped at all. This is the worst experience I have ever been through. I am seeing the GYN tomorrow and want to get off it,I am so affraid that it will flare up even more. Reading on other people's experiences with Loestrin and only see negative feedback. Don't make the same mistake that I made
This is by FAR the WORST birth control EVER!! The first few months were fine until I started getting horrible mood swings, I felt mad/sad for no reason and felt depressed out of nowhere. On top of it, it caused me the worst acne of my life! It was worse than when I was in Highschool! When I first started taking this pill, everything was fine, I even read some bad reviews about it from ppl waring about the acne issues but I just ignored them since I thought they were the "exception". Well I should have listened. Even Antibiotics (Septra) did not help, my face literally looked like a Vulcano and those cystic pimples all around my chin hurt so bad!! I now switched to Necon, it is higher in estrogen (0.035 compared to loestrin at 0.025) and lower in 1st generation progesteron (norethindrone 0.5mg instead of 1mg) and my face is finally starting to clear up. However, I'm 29 years old and my skin does not heal as good as it used to as a teenager so now I have all these ugly acne scars on my face, probably for life! If you are still taking this pill, and had acne problems before, please take my advice and get off of it as soon as possible! It will make your acne ten times worse than it was in your teenage years! Bottom line, this pill makes you depressed and gives you bad acne! Stay away from it!!
First of all there are many versions of this pill. I tried Loestrin 24FE LO last year and the best part is that your period will only be for about three to four days max. It didnt stop acne completely but it was ok for me to go out without wearing makeup. This year I went on Loestrin 24FE and HORRIBLE. I was spotting all month long and the worst breakout of my life. It was huge hormonal cystic acne especially on my chin. The day I stopped taking the pills was the day I stopped breaking out. It all depends on the person and how much hormones you can take. Remember the more the hormones the more the side effects including more initial breakouts. Acne wise this birth control pill is not the best.
I had a really weak stomach from taking antibiotics a while back due to the breakouts I got from Ortho Tri-Cyclen Lo, so my gyn prescribed me a lower dose pill, Loestrin 24 fe. I was really surprised at how it felt like I wasn't on a pill at all, as I experienced NONE of the usual side effects for birth control. Suddenly, I started breaking out in horrible cystic acne on my chin and cheeks that was worse than anything I've ever experienced! It's been almost 3 months on this pill and after the first week, I haven't had ONE day of even partially clear skin! I really want to love this pill because I really do feel great (other than my skin), but this is just something I can't handle. I'm going to try to wait it out a little while longer, but I don't have high hopes. I need to be taking birth control and I've been lucky enough to find one that doesn't aggravate my sensitive stomach or make me depressed, so if I don't clear up in the next month, I'm going to start Spironolactone in conjunction with the Loestrin and hope for the best! I'd say that overall the pill is worth a shot because I've had great luck other than the acne, but solely based on my acne experience, I wouldn't recommend it.
it gets rid of acne, but has side effects because its a combination birth control pill.
it worked for me when i was battling one of the worst break outs i ever had. it got rid of it all in about a month.
but i did stop taking it because it made me feel really crappy.
So, i'll give this brand a "5" and recommend it because it does work to get rid of acne. but i disliked it b/c because of how it made me feel, but, it might be different for other girls.
I just finished my second month on BEYAZ and at first my acne got really bad but I figured that was a good sign because that's how most acne fighting pills and creams work. After the first month, my acne really started to lessen a little bit. It was almost clearing until about a week later it was all back and even worse :( Now after the second month is over, I feel it subsiding a little bit.
I've suffered from acne since 5th grade and am now a junior in college... I've tried everything!!! Since I really have nothing to lose, I will continue to try this for a few more months to see how it does.. however my doctor switched me to YAZ instead of BEYAZ so I'll be starting that next week... not sure how that will go though.
BTW if you have a weak stomach (which i usually don't) DONT take this it will make you so nauseous! i threw up 3-4 times since starting it and have felt nauseous for weeks on end until I got used to it.
for birth control, loestrin is great
for acne, it sucks
i had experienced cystic acne before, but not like the acne loestrin has caused me
loestrin gives me deep, painful, dime sized blood pimples, and consequently i have crater-like scars too
the ones i dont pick shrink down in size but still reside under the surface of my skin
i had hopes to grow out of my acne before taking loestrin but now my skin seems ruined for life
if you're acne is not that bad, i would recommend loestrin as a bc, but never as an acne cure
I have been on a lot of birth control. For me, I think i broke out more on loestrin 24 fe. Although I did like the relatively non existant side effects of this pill it didn't help as much as other pills did in clearing my acne.